# SDR YENA2025120101134

- Difficulty date: November 28, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N907JB
- Make and model: Airbus A321-231
- Aircraft serial: 05865
- Aircraft time: 43,477 hours, 13,748 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1595, BOS-PUJ.  FLIGHT ATTENDANTS REPORTED STRONG ODOR OF DIRTY SOCKS WHILE DESCENDING THROUGH 10,000' INTO PUJ, ODOR WAS FROM ROW 32 TO AFT GALLEY.   PERFORMED DECONTAMINATION LEVEL B IAW TSM 05-50-00-810-831-A REF INFO NOTICE 2017-TO15L
